# SDR CALA2025060305204

- Difficulty date: May 30, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 65,033 hours, 27,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R SLIDE PACK  SKIRT DRAGGING ON FLOOR REMOVED SLIDE PACK AT DOOR 1R AND REPACKED SLIDE GIRT. REINSTALLED SLIDE PACK AT DOOR 1R REF AMM 25-66-01-400-804 ALL SAFETY PINS REMOVED AND STOWED.CHECKS GOOD AT THIS TIME.
